Opuscula Math. 24, no. 1 (2004), 161-168

 
Opuscula Mathematica

A local existence theorem of the solution of the Cauchy problem for BBGKY chain of equations represented in cumulant expansions in the space Eξ

Myhaylo O. Stashenko
Halyna M. Hubal

Abstract. It is proved convergence of solution in cumulant expansions of the initial value problem for BBGKY chain of equations of non-symmetrical one-dimensional system of particles which interact via a short-range potential in the space \(E_{\xi}\) of the sequences of continuous bounded functions.

Keywords: non-symmetrical particle systems, space of the sequences of continuous bounded functions, BBGKY chain of equations, cumulant.

Mathematics Subject Classification: 35Q30.

Full text (pdf)

  • Myhaylo O. Stashenko
  • Volyn State University named after Lesya Ukrainka, Department of Mathematics, 13 Voli av., Lutsk 43025, Ukraine
  • Halyna M. Hubal
  • Volyn State University named after Lesya Ukrainka, Department of Mathematics, 13 Voli av., Lutsk 43025, Ukraine
  • Received: 2004-05-27.
Opuscula Mathematica - cover

Cite this article as:
Myhaylo O. Stashenko, Halyna M. Hubal, A local existence theorem of the solution of the Cauchy problem for BBGKY chain of equations represented in cumulant expansions in the space Eξ, Opuscula Math. 24, no. 1 (2004), 161-168

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.